# SDR SWIA201437384

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 30,075 hours, 24,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY EXIT DOOR SIDEWALL EXIT SIGN HAVE SEVERAL LAMPS BURNED OUT.  REPLACED LAMPS.
